# SDR DALA2017020300935

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E FLAP AFT FLAP LOWER SKIN FOUND THREE DELAMINATION. ONE DELAMINATION APPROX 1.5X1.5 INCH FROM T/E 2 INCH AND FROM INBD 132 INCH. ONE DELAMINATION APPROX 1X1 INCH FROM T/E 5 INCH AND FROM INBD 73 INCH. THE OTHER DELAMINATION APPROX 1X1 INCH FROM T/E 2 INCH AND FROM INBD 17 INCH. REPAIRED THE DELAMINATION AREA ON THE AFT FLAP LWR SKIN OF LT WING O/B T/E FLAP. LOCATION: ONE IS FROM T/E 2 INCH AND INBD 132 INCH. ONE IS FROM T/E 5 INCH AND FROM INBD 73 INCH. ONE IS FROM T/E 2 INCH AND FROM INBD 17 INCH IAW B747-400 SRM 51-70-07 PARA. 5. A(1) FIG. 5 REV. 98. JOB COMPLETED. (2875135)
